MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1163/15685590260461101

Медицинская библиотека · Haematologia · 2002

High-dose verapamil + trandolapril-induced thrombotic microangiopathy.

Gokel Yuksel, Paydas Saime, Acikalin Ayca, Bozkurt Abdi

Клинический случайСтатьяПеревод в очереди

Аннотация

Thrombotic microangiopathy (TMA) is a syndrome characterized by microangiopathic haemolytic anaemia, thrombocytopenia, and several variable signs of organ damage due to the platelet thrombi in the microcirculation. This article reports a case with TMA which developed after ingestion of a high-dose combination of verapamil and trandolapril. To the authors' knowledge, no prior cases of TMA induced by trandolapril (an angiotensin-converting enzyme inhibitor) and verapamil (a calcium channel blocker) have been reported in the literature.

Для цитирования: Gokel Yuksel, Paydas Saime, Acikalin Ayca, Bozkurt Abdi. High-dose verapamil + trandolapril-induced thrombotic microangiopathy.. Haematologia. 2002. DOI: 10.1163/15685590260461101.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.